# SDR WTAA970038

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 8662C
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IPL - GEAR FAILED TO EXTEND ON INITIAL SELECTION.  GEAR EXTENDED AFTER SEVERAL ATTEMPTS.  AIRCRAFT LANED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED GEAR SELECTOR VALVE.  GEAR SWING AND LEAK CHECK SATISFAC TORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
